They are being sued for "brain zaps" and something else, I forget. I did get brain zaps at some point and they are VERY disconcerting. I didn't know that was a Cymbalta thing. It was honestly so strange I wasn't sure about telling the dr! He seemed surprised about it and thought it unrelated...I've considered looking into the suit but haven't had time. I doubt the dr noted it so I might not even qualify.
Why is it the doctors that put us on these drugs... in high doses for long periods of time... but have absolutely zero knowledge of dependancy or withdŕawal... and most never even mention it when they put u on it! I had no idea my doctor had no clue about this... so i stood no chance when he decided to take it all away one weekend... leaving me wanting to end it all! Luckily my normal GP saved the day and prescribed on the monday morning! My advice is to titrate very slowly off any medication over a long period of time. Let ur body recover before taking the next step and if u drop too soon... then take one step back up and recover. Listen to ur body... it will tell u if ur moving too fast with ur reduction! Xx